Per citar aquest document: http://ddd.uab.cat/record/76162
Embedded curves and foliations
Movasati, Hossein
Sad, Paulo

Data: 2011
Resum: We prove the existence of regular foliations with a prescribed tangency divisor in neighborhoods of negatively embedded holomorphic curves; this is related to a linearization theorem due to Grauert. We give also examples of neighborhoods which can not be linearized.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 401-411, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_07


11 p, 131.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2016-04-15



   Favorit i Compartir
QR image